Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I am 40 years male, and having trouble of ear problems. As I listen to constant noise or sound of buzzing which may be termed as tinnitus. Is this condition curable? What is the medication if any?

1 Doctor Answered
I am 40 years male, and having trouble of ear problems. A...
Tinnitus is very common these days in any age group due to excess of noise exposure and damage to inner ear, humming sound, whistling and giddiness are the problems which are getting in people are very common these days, these get complicated when they are not taken care of at proper time whistling or buzzing in the ear is getting commoner these days in people of all ages. Most common causes is wax or any object in the ear, after getting your ears clean these gets over. But if ears are already clean than this is worrisome. Common causes which are responsible are high cholesterol diet, alcohol, smoking, loud noises, cervical spondylosis, trauma (self or inflicted) over the ears. If this is the situation than report to your ent doctor immediately tinnitus is basically due to hampered blood supply to ears due to which ears start dying. As this process starts a person starts hearing noises. When a person starts hearing noises then it is already late diagnosis as these noises gets heard by someone when they are of 40 db intensity, below that threshold these noises are not heard. So it is already to late and the damage has become permanent. Problem with these noises are that we can control at what level person goes to his specialist otherwise these noises keep on increasing and can give you headache frustration and depression. Now a days tinnitus maskers are available which help you to lead your life peacefully. Giddiness is never the side effect of medication.
3 people found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.